# SDR DALA2017072505758

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BS 1640 - 1681, RBL 60. R4 DOOR THRESHOLD STRUCTURE CORRORED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-51.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
